# SDR CKSA96072

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781AL
- Make and model: Doug DC-8-63
- Aircraft serial: 45926
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Slot Panel
- Part number: 5769581501
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTION, FOUND LEFT HAND INBOARD SLOT PANEL CRACKED.  INSTALLED NEW LEFT HAND INBOARD SLOT PANEL IAW SRM 51-3-0, 57-2-0.  TASK NR 79759.
